Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Vitamin c and red blotchy skin

Premium Questions

doctor1 MD

. People say that taking vitamin c can lighten skin. Is it true? I'm of wheatish tone, not too dark nor too ...Hi doctor, I want to take one Celin 500 mg and one Evion 400 or 600 mg, per day, for my skin ...

doctor1 MD

Hello.Please let me know whether it is safe to take l- glutathione capsules orally as a skin whitening agent to lighten skin tone along with a dosage of vitamin C? ...

doctor1 MD

Alcohol drinking twice to trice a week in largeish amounts, could it cause low vitamin C? I know I ... things like social anxiety and lower confidence. I read about Vitamin C and how alcohol can effect ...

doctor1 MD

Is there such a thing as a Vitamin C allergy? I have a new friend (middle aged female) who claims to have this as well as many food dislikes. She claims to not be able to eat most fruits and vegetables ...

doctor1 MD

Can I take vitamin C (500 mg/day) and high gamma vitamin E (400 IU/day) at Noon every day. I take my other meds (see below) in am and pm. ...

Public Forum Discussions

doctor1 MD

Hi Doctor, can u suggest me some vitamin C supplement? I m having celin two tablets two times since a week.People say that taking vitamin c can lighten skin. Is it true? I m of wheatish tone, not too dark ...

doctor1 MD

... the rough dry skin white blotchy ness has been there before but not all these red dot/patches swollen ...is it possible to allergic to vitamin C? i was getting a cold so i took a boost immunity high ...

doctor1 MD

Hello. I visited skin specialist yesterday. For acne and sunburn, which cause my skin to turn dark. She prescribed me terrmaycin 250 mg and cecon vitamin c 500 mg and Acsolve (clindamycin phosphate ...

doctor1 MD

and rose water, they can lighten the skin? I was wondering the effects as Vit C does not absorb in skin so ...

doctor1 MD

and there are red deep scars. Pimples seem to take a long time (a month or more) to heal. On my 2nd visit to the doc ... my face. I have sensitive skin . Why does Tretinoin cause breakouts? Should I stop using? Pls advise ...

doctor1 MD

Hi Doctor!! I have a dark toned skin. I have visited dermatologist also for skin lightening. He prescribed me kojic acid, vitamin c, multivitamins etc. I used all this for 3-4months but could not get ...

doctor1 MD

Good day to you Dr. Is it okay to take livolin forte plus vitamin C 1000mg for acne problem? a pharmacist told me that i can detox my liver by consume Livolin Forte (30 capsules) to get better skin ...

doctor1 MD

Suffered Skin allergy after taking limcee vitamin c tablet : Hi, I am 24 years old male, I took ... was having cold/cough. After taking vitamin c limcee tablet I am having skin allergy on forehead and upper ...

doctor1 MD

sores under the lining of my skin. I have been to the doctor several times. They have prescribed Valtrex, Vitamin C tablets , taken blood to check my levels. Everything seems to check out fine. I stopped using ...

doctor1 MD

C. Could they be due to too much C? Or is this a vitamin deficiency? ... skin color and are in a circular shape on his cheeks. They have appeared over the last couple months ...

Mobile Questions and Answers

doctor1 MD

Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.

doctor1 MD

doctor1 MD

Yes, they are good for skin and hair. More important is to have a nutritious balanced diet and daily exercise. Please vote thanks if you found answer helpful.